# SDR FDEA200911254168

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1270 L CREASE BEAM CORRODED.  REMOVED CORROSION IAW SRM 51-10-02. ORIG MATERIAL 0.071 MAT. LOSS 0.010 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13, FIG 101 DETAIL III . REMOVED CREASE BEAM STA 1180-1285, LBL 68 IAW SRM 51-40-02. FAB CREASE BEAM IAW SRM 53-60-13.  LOCATED, DRILLED, AND TRIMMED IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED CREASE BEAM IAW SRM 51-40-02.
